? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.11
Published 15 November 2017

Articles
Articles
1443 Yan LIN, Ya Yuan XIAO
Multilinear Singular Integral Operators with Generalized Kernels and Their Multilinear Commutators
2017 Vol. 33 (11): 1443-1462 [Abstract] ( 8 ) [HTML 1KB] [PDF 290KB] ( 49 )
1463 Zhen Xing, DI Zhong Kui LIU, Xiao Xiang ZHANG
Relative Singularity Categories with Respect to Gorenstein Flat Modules
2017 Vol. 33 (11): 1463-1476 [Abstract] ( 7 ) [HTML 1KB] [PDF 245KB] ( 36 )
1477 Verónica HERNÁNDEZ, Domingo PESTANA, José M. RODRÍGUEZ
On a Classical Theorem on the Diameter and Minimum Degree of a Graph
2017 Vol. 33 (11): 1477-1503 [Abstract] ( 8 ) [HTML 1KB] [PDF 352KB] ( 17 )
1504 Shane CHERN
Arithmetic Properties for Cubic Partition Pairs Modulo Powers of 3
2017 Vol. 33 (11): 1504-1512 [Abstract] ( 5 ) [HTML 1KB] [PDF 175KB] ( 15 )
1513 Xin MA, Ti Wei, ZHAO, Zhao Yong HUANG
Resolving Subcategories of Triangulated Categories and Relative Homological Dimension
2017 Vol. 33 (11): 1513-1535 [Abstract] ( 6 ) [HTML 1KB] [PDF 267KB] ( 18 )
1536 Chao FU, Ye Zhou LI, Xiao YAO
Analytic Properties for Holomorphic Matrix-valued Maps in C2×2
2017 Vol. 33 (11): 1536-1548 [Abstract] ( 9 ) [HTML 1KB] [PDF 202KB] ( 17 )
1549 Abita RAHMOUNE
On the Existence, Uniqueness and Stability of Solutions for Semi-linear Generalized Elasticity Equation with General Damping Term
2017 Vol. 33 (11): 1549-1564 [Abstract] ( 14 ) [HTML 1KB] [PDF 241KB] ( 18 )
1565 Yong Hong HUANG
Every Sub-Riemannian Manifold Is the Gromov–Hausdorff Limit of a Sequence Riemannian Manifolds
2017 Vol. 33 (11): 1565-1568 [Abstract] ( 5 ) [HTML 1KB] [PDF 149KB] ( 10 )
1569 Chun Xia ZHANG, Li LIANG
Avramov–Martsinkovsky Type Exact Sequences with Tor Functors
2017 Vol. 33 (11): 1569-1577 [Abstract] ( 10 ) [HTML 1KB] [PDF 206KB] ( 17 )
1578 Xu GAO, Chuan Zhong LI, Jing Song HE
Recursion Relations for the Constrained Multi-component KP Hierarchy
2017 Vol. 33 (11): 1578-1586 [Abstract] ( 6 ) [HTML 1KB] [PDF 179KB] ( 26 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7